# SDR YENA201712261029

- Difficulty date: December 26, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N629JB
- Make and model: Airbus A320-232
- Aircraft serial: 2580
- Aircraft time: 48,405 hours, 17,310 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 05280
- Condition: Failed
- Location: E/E Bay
- Part time: 58,386 hours, 20,788 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO AN  EXTRACT FAN ECAM WITH FUMES IN THE COCKPIT AND CABIN, EMERGENCY RETURN LANDING.   REMOVED & REPLACED THE VENT EXTRACT FAN IAW AMM 21-26-51. OPS TESTED OK IAW AMM 21-26-00.  ACFT OK TO CONTINUE SERVICE.
